2 doctors weighed in:

Looks like a scratch then gets itchy bumps?

2 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology

In brief: Dermographism

See a dermatologist.
If it is distressing, try cetirazine (Zyrtec) 10mg. Start at 1 a day. Sometimes it can make you sleepy, in which case you can change to loratadine (Claratin). Sometimes it takes 2 or 3 a day. The generic is the same, only costs less.

In brief: Dermographism

See a dermatologist.
If it is distressing, try cetirazine (Zyrtec) 10mg. Start at 1 a day. Sometimes it can make you sleepy, in which case you can change to loratadine (Claratin). Sometimes it takes 2 or 3 a day. The generic is the same, only costs less.
Dr. J. Lawrence Dohan
Dr. J. Lawrence Dohan
Thank
Dr. Thomas Josa
Internal Medicine - Allergy & Immunology

In brief: Dermatographism

I wonder if you are describing dermatographism. A very annoying but benign condition.

In brief: Dermatographism

I wonder if you are describing dermatographism. A very annoying but benign condition.
Dr. Thomas Josa
Dr. Thomas Josa
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors